i have been taking cyproheptadine pill for 2 months i just got a prescription for my third month i have went from a size 3 to a 7 but my stomach is getting big i dont wanna stop takin the pill yet i was wondering is it possible to exercise in lose my stomach n still gain weight in other parts of my body
- Cyproheptadine Information for Consumers
- Cyproheptadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyproheptadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2015 • 1 answer
Cyproheptadine - Does your doctor have to write a prescription for this pill or can you buy it over?
Posted 12 Aug 2015 • 1 answer
Posted 25 Jul 2016 • 0 answers
After taking cyproheptadine for a few months to gain weight I was wondering does the weight stay on?
Posted 31 Dec 2016 • 0 answers
Posted 13 days ago • 2 answers